Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    6
  • views
    6253

1 MONTH AND 18 DAYS LATER

meisje92

267 views

GOODBYEEEE ROACCUTANE!

Sooo I stopped taking roaccutane on the 30th of April.

It took about a month for my lips to go back to normal, but they did in the end.

No more dry skin either, no more back pain.

My hair is greasier again, which I dont really mind, it looks ALOT healthier now, and it's not as bad as before roaccutane, I wash it every three days now.

No pimples or spots whatsoever.

I do seem to tan more easily now though. Normally I dont tan at all, but now Im quite brown. Im guessing this has something to do with roaccutane? Im considering using a sunbed, just once, but Im scared I havent been off for long enough...

Oh well :cool:

THANK YOU ROACCUTANE! Its been more than worth it! Hardly any side effects, great skin :wacko:



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×